Diagonalizability of nonautonomous linear systems with bounded continuous coefficients
MetadataShow full item record
A linear ODE system with bounded continuous coefficients is studied. Provided that the diagonal terms are ‘‘separated’’ and the off-diagonal terms satisfy a smallness threshold, we present some sufficient conditions for the diagonalizability of the system. The results are valid for any couple of Banach subspaces V,W of BC(R, Cn) admissible for a family of reduced (n−1 dimensional) linear homogeneous systems having exponential dichotomy.
Artículo de publicación ISI
ISSN: DOI: 10.1016/j.jmaa.2013.05.038
Quote ItemJ. Math. Anal. Appl. 407 (2013) 513–526